# SDR AALA200801892

- Difficulty date: July 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 20,359 hours, 20,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EXTERIOR EMERGENCY LIGHT AT RT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT NR 4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
